# SDR 2001UALA00778

- Difficulty date: May 21, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 34,559 hours, 23,845 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME CRACKED IN RADIUS AT BS 188, WL 207, RT SIDE.  ACCOMPLISHED REINFORCEMENT REPAIR.  MAJOR REPAIR ACCOMPLISHED.
